Skip navigation
Skip navigation

Immune Thrombocytopenia after Renal Transplantation for IgA Nephropathy

Talaulikar, Dipti; Falk, Michael C; Talaulikar, Girish; Pidcock, Michael


Immune thrombocytopenic purpura associated with renal disease is usually therapy-related, occurring after administration of intravenous immunoglobulin therapy or anti-D. Secondary cases occurring after renal transplantation are extremely rare. We present

CollectionsANU Research Publications
Date published: 2007
Type: Journal article
Source: Acta Haematologica
DOI: 10.1159/000096855


File Description SizeFormat Image
01_Talaulikar_Immune_Thrombocytopenia_after_2007.pdf304.74 kBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator